X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (17) 17
mathematics - spectral theory (8) 8
mathematics, applied (8) 8
analysis (7) 7
primary 34b09 (7) 7
spectral theory (7) 7
mathematics - classical analysis and odes (5) 5
34l15 (4) 4
47e05, 34b24, 34b09 34l10, 47b50 (4) 4
boundary conditions (4) 4
eigenvalues (4) 4
mathematical analysis (4) 4
mathematical physics (4) 4
mathematics, general (4) 4
operators (4) 4
47a75 (3) 3
operator theory (3) 3
similarity (3) 3
34b09 (2) 2
34b10 (2) 2
34b18 (2) 2
34l05 (2) 2
34l10 (2) 2
34l25 (2) 2
35j40 (2) 2
35p15 (2) 2
35r06 (2) 2
35r15 (2) 2
47a10 (2) 2
47a40 (2) 2
47b50 (2) 2
57r40 (2) 2
58d10 (2) 2
algebra (2) 2
boundary value problems (2) 2
differential equations (2) 2
functional analysis (2) 2
indefinite sturm-liouville problem (2) 2
krein space (2) 2
mathematical research (2) 2
mathematics - functional analysis (2) 2
negative eigenvalues (2) 2
physics, mathematical (2) 2
positive solutions (2) 2
primary 34l40, 34b09, secondary 81q10 (2) 2
research (2) 2
riesz basis (2) 2
secondary 34b09 (2) 2
secondary 47a07 (2) 2
spectra (2) 2
1d schrodinger operator (1) 1
1d schrödinger operator (1) 1
2010 mathematics subject classification: primary 34b09 (1) 1
26d10 (1) 1
28a80, 31c25, 32a20, 34b09, 34b40, 34b45, 37f10, 37f25, 58j15, 82d30 30d05, 32a10, 94c99 (1) 1
34b08 (1) 1
34b30 (1) 1
34c10 (1) 1
34l20 (1) 1
35k05 (1) 1
35k55 (1) 1
47h11 (1) 1
74h45 (1) 1
applications of mathematics (1) 1
approximation (1) 1
approximations (1) 1
basis property (1) 1
bending (1) 1
bending vibrations of a rod (1) 1
boundary variation of differential operators (1) 1
boundary-value problem (1) 1
boundary-value-problems (1) 1
breaking (1) 1
bvps (1) 1
cahn-hilliard equation (1) 1
calculus (1) 1
calculus of moving surfaces (1) 1
classical analysis and odes (1) 1
classical and quantum gravitation, relativity theory (1) 1
clr-type inequality (1) 1
completeness (1) 1
complex dynamics (1) 1
computer science (1) 1
continuous dependence (1) 1
coupled fractional differential system (1) 1
couplings (1) 1
critical points (1) 1
definitizable operator (1) 1
definitizable operators (1) 1
delta (1) 1
delta '$$ δ ′ -interaction (1) 1
delta '$$ δ ′ -potential (1) 1
delta '-interaction (1) 1
delta '-potential (1) 1
density-of-states (1) 1
dependent source problem (1) 1
diffusion (1) 1
dirichlet boundary condition (1) 1
dirichlet problem (1) 1
dissipative solutions (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Results in Mathematics, ISSN 1422-6383, 3/2019, Volume 74, Issue 1, pp. 1 - 19
This paper studies a class of singular differential equations $$\begin{aligned} -\left( \frac{\mathrm {d}}{{\mathrm {d}}x}-\frac{k}{x^{l}}-v\right) \left(... 
Primary 34B09 | Singular boundary value problem | 34C10 | Secondary 34L40 | oscillation | Mathematics, general | 34B30 | Mathematics | continuous dependence | prüfer angle | MATHEMATICS | EIGENVALUES | MATHEMATICS, APPLIED | P-LAPLACIAN | prufer angle | SCHRODINGER-OPERATORS
Journal Article
Communications in Mathematical Physics, ISSN 0010-3616, 8/2014, Volume 329, Issue 3, pp. 893 - 918
Journal Article
Integral Equations and Operator Theory, ISSN 0378-620X, 10/2018, Volume 90, Issue 5, pp. 1 - 24
Norm resolvent approximation for a wide class of point interactions in one dimension is constructed. To analyse the limit behaviour of Schrödinger operators... 
Primary 34L40 | Scattering problem | Finite rank perturbation | Secondary 81Q10 | Analysis | 1D Schrödinger operator | Solvable model | delta '$$ δ ′ -Interaction | delta '$$ δ ′ -Potential | Mathematics | Point interaction | 34B09 | Interaction | Potential | 1D Schrodinger operator | MATHEMATICS | APPROXIMATIONS | DELTA | delta '-Potential | COUPLINGS | delta '-Interaction
Journal Article
Complex Analysis and Operator Theory, ISSN 1661-8254, 11/2019, Volume 13, Issue 8, pp. 3675 - 3693
Journal Article
Results in Mathematics, ISSN 1422-6383, 6/2018, Volume 73, Issue 2, pp. 1 - 11
The inverse source problem for one-dimensional heat equation is investigated with nonlocal Wentzell–Neumann boundary and integral overdetermination conditions.... 
generalized Fourier method | Heat equation | Primary 35R30 | Mathematics, general | 35K05 | Mathematics | initial-boundary value problem | inverse source problem | Wentzell–Neumann boundary condition | 34B09 | Secondary 35K20 | MATHEMATICS | MATHEMATICS, APPLIED | DEPENDENT SOURCE PROBLEM | STABILITY | DIFFUSION | PARABOLIC PROBLEMS | Wentzell-Neumann boundary condition | PARAMETER
Journal Article
Mathematica Slovaca, ISSN 0139-9918, 04/2017, Volume 67, Issue 2, pp. 447 - 466
Journal Article
Integral Equations and Operator Theory, ISSN 0378-620X, 2015, Volume 81, Issue 4, pp. 581 - 599
In V. Barcilon (J Math Anal Appl 93: 222-234, 1983) two boundary value problems were considered generated by the differential equation of a string y '' +... 
Secondary 34B09 | Primary 34A55 | 34L20 | MATHEMATICS | Spectral function | regular string | Krein's string | Neumann boundary condition | singular string | Dirichlet boundary condition | EQUATION | Specific gravity
Journal Article
Journal of Physics A: Mathematical and Theoretical, ISSN 1751-8113, 09/2012, Volume 45, Issue 36, pp. 365205 - 1-365205-14
We investigate the spectral zeta function of fractal differential operators such as the Laplacian on the unbounded (i.e. infinite) Sierpinski gasket and a... 
WEYL-BERRY CONJECTURE | COMPLEX DYNAMICS | PHYSICS, MULTIDISCIPLINARY | DRUM | HOLOMORPHIC DYNAMICS | SIMILAR SETS | PHYSICS, MATHEMATICAL | DENSITY-OF-STATES | SYMMETRIC FRACTALS | HIGHER DIMENSION | OPERATORS | Functions (mathematics) | Operators | Mathematical analysis | Fractal analysis | Fractals | Polynomials | Spectra | Factorization | Self-similarity
Journal Article
Ricerche di Matematica, ISSN 0035-5038, 6/2016, Volume 65, Issue 1, pp. 155 - 161
For a real potential belonging to a proper subspace of the set of integrable functions, we provide a new upper bound of the number of negative eigenvalues of a... 
35J40 | 34L15 | Probability Theory and Stochastic Processes | Mathematics | 47A75 | 47A10 | Algebra | Smooth manifold | Negative eigenvalues | Mathematics, general | 35R06 | CLR-type inequality | Primary 34B09 | 58D10 | 34L25 | 57R40 | 47A40 | Geometry | 35P15 | Analysis | Numerical Analysis | 34L05 | Secondary 47A07 | 35R15 | Embedded theorem | Equality
Journal Article
Integral Equations and Operator Theory, ISSN 0378-620X, 12/2013, Volume 77, Issue 4, pp. 533 - 557
We consider a regular indefinite Sturm–Liouville eigenvalue problem −f′′ + q f = λ r f on [a, b] subject to general self-adjoint boundary conditions and with a... 
Primary 34B09 | Secondary 34B24 | 26D10 | HELP inequality | Analysis | regular critical point | Mathematics | Indefinite Sturm–Liouville problem | 47B50 | 34L10 | Riesz basis | Indefinite Sturm-Liouville problem | MATHEMATICS | LITTLEWOOD | SIMILARITY PROBLEM | HARDY | OPERATORS
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 2009, Volume 246, Issue 3, pp. 964 - 997
Sufficient conditions for the similarity of the operator A : = 1 r ( x ) ( − d 2 d x 2 + q ( x ) ) with an indefinite weight r ( x ) = ( sgn x ) | r ( x ) |... 
Spectral function of J-nonnegative operators | Similarity | Sturm–Liouville operator | Titchmarsh–Weyl m-function | J-self-adjoint operator | Critical points | Sturm-Liouville operator | Titchmarsh-Weyl m-function | INDEFINITE | MATHEMATICS | UNITARY | RANGE
Journal Article
Zeitschrift für angewandte Mathematik und Physik, ISSN 0044-2275, 8/2011, Volume 62, Issue 4, pp. 609 - 622
In this paper, we study critical points of the functional $$J_{\epsilon}(u):=\frac{\epsilon^2}{2} \int\limits_0^1|u_x|^2{\rm {d}}x+\int\limits_0^1F(u){\rm... 
Engineering | Mathematical Methods in Physics | Primary 34B09 | 34L15 | Secondary 34B16 | Theoretical and Applied Mechanics | 35K55 | SLOW DYNAMICS | MATHEMATICS, APPLIED | MOTION | HIGHER SPACE DIMENSIONS | CAHN-HILLIARD EQUATION
Journal Article
Journal of Pseudo-Differential Operators and Applications, ISSN 1662-9981, 12/2015, Volume 6, Issue 4, pp. 567 - 571
Journal Article
Proceedings of the Royal Society of Edinburgh, Section: A Mathematics, ISSN 0308-2105, 6/2009, Volume 139, Issue 3, pp. 483 - 503
We consider a singular Sturm-Liouville expression with the indefinite weight sgn x. There is a self-adjoint operator in some Krein space associated naturally... 
MATHEMATICS | SELF-ADJOINT OPERATORS | MATHEMATICS, APPLIED | PI(-) | PI(+) | DEFINITIZABLE OPERATORS | SIMILARITY | KREIN SPACE | Spectrum analysis | Mathematics
Journal Article
Proceedings of the Royal Society of Edinburgh, Section: A Mathematics, ISSN 0308-2105, 8/2008, Volume 138, Issue 4, pp. 801 - 820
We present a new necessary condition for similarity of indefinite Sturm-Liouville operators to self-adjoint operators. This condition is formulated in terms of... 
MATHEMATICS | MATHEMATICS, APPLIED | COMPLETENESS | SELF-ADJOINT OPERATOR | SIMILARITY | SPACES | Mathematics | Differential equations
Journal Article
Integral Equations and Operator Theory, ISSN 0378-620X, 04/2009, Volume 63, Issue 4, pp. 473 - 499
We consider a regular indefinite Sturm-Liouville problem with two self-adjoint boundary conditions affinely dependent on the eigenparameter. We give sufficient... 
eigenvalue dependent boundary conditions | Analysis | Indefinite Sturm-Liouville problem | Krein space | Mathematics | Primary 34B10 | Secondary 34B09, 47B25, 47B50 | Riesz basis | definitizable operator | Definitizable operator | Eigenvalue dependent boundary conditions | MATHEMATICS | EIGENFUNCTION-EXPANSIONS | ORDINARY DIFFERENTIAL-OPERATORS
Journal Article
04/2018
Integr. Equ. Oper. Theory (2018) 90: 5, 24 pp Norm resolvent approximation for a wide class of point interactions in one dimension is constructed. To analyse... 
Journal Article
Proceedings of the Edinburgh Mathematical Society, ISSN 0013-0915, 08/2017, Volume 60, Issue 3, pp. 635 - 649
Journal Article
01/2014
J. Math. Phys. 56 (2015), 073508 A spectral parameter power series (SPPS) representation for solutions of Sturm-Liouville equations of the form... 
Journal Article
02/2012
Integr. Equ. Oper. Theory 75 (2013), 341-362 For real bounded functions \Phi and \Psi of compact support, we prove the norm resolvent convergence, as \epsilon... 
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.